# SDR MASA200400270

- Difficulty date: May 17, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N446YV
- Make and model: Dhav DHC8202
- Aircraft serial: 446
- Aircraft time: 19,017 hours, 16,829 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Contaminated
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

RAP - DEN, DURING TAXI OUT THE EMERGENCY LIGHTS FLICKERED ON/OFF.  MX TROUBLESHOT AND CLEANED THE CONNECTOR AND RESECURED IT ON THE F/A'S CONTROL PANEL.  OPS CHECK GOOD, NO PARTS USED.
